[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] FW: Unexplained Highs

At 05:30 PM 7/21/02 -0400, you wrote:
 >My question regarding upexplained highs after going onto the Paradigm pump
 >isn't because I just started pumping. I have been pumping for 9 Months and
 >just on the Paradigm for a week. Sorry, didn't explain that clearly.  My
 >questons is how do you determine if a "site has gone bad" or if the insulin
 >has lost it's potency?

You determine the same way you did with your old pump.  Take a correction 
bolus by shot, using the same insulin you've been using in the pump.  If 
your blood sugar goes down as you would expect it to, chances are the 
insulin is good and the infusion site is bad.  If not, then the insulin 
might be bad.

In my opinion you're much more likely to experience a bad infusion site 
than a bad vial of insulin.  But I don't live in a hot climate, either, so 

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml